| Model Number |
J335H |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: did the packaging look damaged? no.How was the product stored? as usual.How many individual sutures in the box are open and not sealed correctly? all of them.Sales rep could not provide the exact quantity involved: "unfortunately it is not known.But all they had taken out was opened.They did not look at all of them".The single complaint was reported with multiple events.There are no additional details regarding the additional events.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Related medwatch reports: 2210968-2022-08336.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Prior to using on the patient, the customer informs that the packaging of each suture in the box are opened.Or very easy to open.As they have not been sealed correctly in the production.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/8/2022.H6 component code: g07002 no device problem found.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned sample.Visual analysis of the returned sample determined that seven sealed packets and seven opened samples that pertains to product code j335h were returned for analysis.Upon visual analysis of the samples, the foil packets were inspected, and the seal print evidence could be observed within the perimeter of the foils, suggesting that the package was properly sealed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.As the complete packaging material was not returned for analysis, it is not possible to determine what caused the reported event.It should be noted that as part of the ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2022-08336.